If you need an accessible version of this item please contact JSTOR User Support

A Note on an Example of Mazur

E. C. Zeeman
Annals of Mathematics
Second Series, Vol. 76, No. 2 (Sep., 1962), pp. 235-236
Published by: Annals of Mathematics
DOI: 10.2307/1970274
Stable URL: http://www.jstor.org/stable/1970274
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
235
    235
  • Thumbnail: Page 
236
    236